Estimation of eigenvalues of self-adjoint operators

Authors

  • Yu. M. Yavorskii

Abstract

Estimates of the number of eigenvalues are obtained for perturbations of certain selfadjoint and unitary operators in a Hilbert space. As a special case, we consider a perturbation of the operator of multiplication by an independent variable in L2(R) and L2(0,1).

Published

25.05.1994

Issue

Section

Research articles

How to Cite

Yavorskii, Yu. M. “Estimation of Eigenvalues of Self-Adjoint Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 5, May 1994, pp. 642–648, https://umj.imath.kiev.ua/index.php/umj/article/view/5725.